Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cysts on liver
Nov 8, 2002

dear drs. i had a occupational needle stick from a know hiv patient. iwas consisder high risk and given a prophy of three drugs; crixivan 400mg, epivir 150mg, and retrovir 100 mg. i have recently had a cat scan of my abdomen and they have now found cysts on my liver, none were seen at a previos exam. is there a relationship between the drugs and the cysts? thank you for your time.

Response from Dr. Henry

Liver cysts from a short course of antiretroviral therapy has not been previously reported so I doubt the liver cysts (often an incidental finding) are unrelated to the drug exposure. KH



Previous
Thrush...
Next
kaletra,viread,and combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement